The outer sides of my vagina (more one side) is red raw and uncomfortable. I have tried using Calomine lotion and more recently Sigmacort cream but these have offered no relief. I don't believe I have thrush as the area is not itchy just sore and I have no type of discharge. The top inner sides of my legs have also over the past few months been sore and the skin has a developed a darker pigment now, like a birth mark on each side of the top of my legs below my vagina and towards my bottom. It is uncomfortable to have sex and my husband can't touch me in this area as parts are sore to the touch. I have also noticed that just inside the very top of the lips of the vagina is uncomfortable to touch, I notice this when I got to toilet or during sex/foreplay
There are a couple of potential problems that could cause similar symptoms.
Yeast is probably the most common.
If you were my patient, I would probably do a biopsy though, as your symptoms sound somewhat suspicious for lichen sclerosis, or eczema. These conditions usually respond well to topical steriod creams.
Sometimes the dark pigmentation can be a sign of elevated insulin levels, so I would probably also check for diabetes with a fasting blood sugar.
Finally, if you are old enough to be close to menopause, hormone therapy might help.
Well I'm sorry you are having this problem, I too had this and it took awhile (well about a week) to go away n came back again after about a week. I have no idea what it is or how to fix it, I kinda hope I could know what helps or why I get it sometimes. Sorry I am of no real medical help just know i know exactly what you are talking about and it is so tender and just not fun. wish you the best of luck to feeling better!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.